BibTeX record journals/coap/AkraB98

download as .bib file

@article{DBLP:journals/coap/AkraB98,
  author    = {Mohamad A. Akra and
               Louay Bazzi},
  title     = {On the Solution of Linear Recurrence Equations},
  journal   = {Comp. Opt. and Appl.},
  volume    = {10},
  number    = {2},
  pages     = {195--210},
  year      = {1998},
  url       = {https://doi.org/10.1023/A:1018373005182},
  doi       = {10.1023/A:1018373005182},
  timestamp = {Wed, 14 Nov 2018 10:38:25 +0100},
  biburl    = {https://dblp.org/rec/journals/coap/AkraB98.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics